Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 99, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 8, 2019, 7:07 PM CDT for 4 counties in North Dakota; 4 counties in Minnesota. It was in force for 53 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2019, 7:07 PM CDT (00:07 UTC)
- Expired
- Jul 8, 2019, 8:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 80.0 mph
Counties Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Grand Forks County, ND, Steele County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 48 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:12 PM CDT | TSTM WND GST 53 | 6 Se Kempton, ND | GUST TO 53 MPH. NORTH DAKOTA AGRICULTURAL WEATHER NETWORK. |
| Jul 8, 7:28 PM CDT | TSTM WND GST 63 | 2 Wnw Emerado, ND | PEAK WINDS MEASURED AT THE RWIS STATION ALONG U.S. HIGHWAY 2, NEAR MP 340. SEVERE WIND GUSTS CONTINUED THROUGH 736 PM CDT. |
| Jul 8, 7:29 PM CDT | TSTM WND DMG | Emerado, ND | ABOUT ONE THIRD OF THE SHINGLES AND A FEW PIECES OF PLYWOOD ROOFING WERE TORN OFF AN APARTMENT BUILDING. |
| Jul 8, 7:30 PM CDT | TSTM WND GST 53 | 6 Se Kempton, ND | GUST TO 53 MPH. NORTH DAKOTA AGRICULTURAL WEATHER NETWORK. |
| Jul 8, 7:30 PM CDT | TSTM WND GST 60 | 4 W Grand Forks, ND | ASOS AT GRAND FORKS INTERNATIONAL AIRPORT. |
| Jul 8, 7:30 PM CDT | TSTM WND GST 60 | 4 W Grand Forks, ND | GFK ASOS REPORTED 52 KT/60 MPH WIND GUST AT 730 PM. |
| Jul 8, 7:30 PM CDT | TSTM WND GST 60 | 6 Wnw Grand Forks, ND | PEAK WINDS MEASSURED BY THE ASOS AT GRAND FORKS INTERNATIONAL AIRPORT /KGFK/. |
| Jul 8, 7:31 PM CDT | TSTM WND GST 61 | 13 W Grand Forks, ND | GRAND FORKS AIR FORCE BASE. |
| Jul 8, 7:31 PM CDT | TSTM WND GST 61 | Grand Forks Afb, ND | GRAND FORKS AIR FORCE BASE. |
| Jul 8, 7:35 PM CDT | TSTM WND GST 60 | 2 Sse East Grand Forks, MN | 6 INCH DIAMETER TREES AND LIMBS DOWN |
| Jul 8, 7:38 PM CDT | TSTM WND DMG | 2 Se Buxton, ND | A FEW POPLAR TREES BLOWN DOWN IN A SHELTERBELT. |
| Jul 8, 7:39 PM CDT | TSTM WND GST 60 | 1 S Grand Forks, ND | 5 INCH TO 6 INCH BRANCHES DOWN |
| Jul 8, 7:40 PM CDT | TSTM WND DMG | Grand Forks, ND | SOCIAL MEDIA REPORT OF A LARGE TREE DOWN SOUTH OF DOWNTOWN. TIME ESTIMATED FROM RADAR. |
| Jul 8, 7:42 PM CDT | TSTM WND DMG | 7 Ssw Grand Forks, ND | A SEMI-TRUCK AND TRAILER WERE BLOWN OFF OF I-29. TIME ESTIMATED BASED ON TRADAR AND NEARBY WIND REPORTS. |
| Jul 8, 7:43 PM CDT | TSTM WND GST 63 | 4 N Grand Forks, ND | RWIS SENSOR MEASUREMENT |
| Jul 8, 7:43 PM CDT | TSTM WND GST 63 | 5 N Grand Forks, ND | RWIS SENSOR MEASUREMENT AT SITE ND019 |
| Jul 8, 7:43 PM CDT | TSTM WND GST 63 | 5 Nnw Grand Forks, ND | RWIS SENSOR MEASUREMENT AT SITE ND019 |
| Jul 8, 7:52 PM CDT | TSTM WND DMG | Tabor, MN | ROOFING MATERIAL BLOWN OFF A GARAGE. A FEW LARGE TREES DOWN. |
| Jul 8, 7:55 PM CDT | TSTM WND GST 49 | 2 W Eldred, MN | NORTH DAKOTA AGRICULTURAL WEATHER NETWORK. |
| Jul 8, 7:56 PM CDT | TSTM WND GST 53 | 1 N Mallory, MN | SUSTAINED WINDS AT 40 MPH, WITH PEAK WINDS TO 53 MPH. |
| Jul 8, 8:00 PM CDT | TSTM WND DMG | Warren, MN | EIGHT TO NINE INCH DIAMETER TREE TIPPED OVER IN TOWN. SEVERAL BRANCHES DOWN OFF TREES. TIME APPROXIMATE. |
| Jul 8, 8:04 PM CDT | TSTM WND DMG | Euclid, MN | METAL ROOFING BLOWN OFF OF MACHINE SHED NEAR EUCLID VIA FACEBOOK PHOTO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.1 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1585 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
022
WUUS53 KFGF 090007
SVRFGF
MNC089-113-119-125-NDC035-091-097-099-090100-
/O.NEW.KFGF.SV.W.0099.190709T0007Z-190709T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
707 PM CDT Mon Jul 8 2019
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southwestern Marshall County in northwestern Minnesota...
Western Red Lake County in northwestern Minnesota...
Polk County in northwestern Minnesota...
Western Pennington County in northwestern Minnesota...
Grand Forks County in northeastern North Dakota...
Northern Traill County in southeastern North Dakota...
Southeastern Walsh County in northeastern North Dakota...
Northeastern Steele County in southeastern North Dakota...
* Until 800 PM CDT.
* At 707 PM CDT, severe thunderstorms were located along a line
extending from near Orr to near Kempton to near Sherbrooke, moving
east at 65 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Grand Forks, East Grand Forks, Crookston, Grand Forks AFB,
Mayville, Warren and Red Lake Falls.
This includes Interstate 29 between mile markers 110 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4791 9620 4750 9639 4747 9786 4779 9769
4811 9786 4822 9752 4837 9659
TIME...MOT...LOC 0007Z 263DEG 55KT 4805 9765 4781 9755 4750 9768
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...80MPH
$$
Lynch1 follow-up statement
293
WWUS53 KFGF 090038
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
738 PM CDT Mon Jul 8 2019
MNC089-113-119-125-NDC035-091-097-099-090100-
/O.CON.KFGF.SV.W.0099.000000T0000Z-190709T0100Z/
Marshall MN-Red Lake MN-Polk MN-Pennington MN-Grand Forks ND-
Traill ND-Walsh ND-Steele ND-
738 PM CDT Mon Jul 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN MARSHALL...WESTERN RED LAKE...POLK...WESTERN
PENNINGTON...GRAND FORKS...NORTHERN TRAILL...SOUTHEASTERN WALSH AND
NORTHEASTERN STEELE COUNTIES...
At 738 PM CDT, severe thunderstorms were located along a line
extending from near Manvel to Merrifield to 6 miles northeast of
Mayville, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Grand Forks, East Grand Forks, Crookston, Grand Forks AFB, Mayville,
Warren and Red Lake Falls.
This includes Interstate 29 between mile markers 110 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4791 9620 4750 9639 4747 9786 4779 9769
4811 9786 4822 9752 4837 9659
TIME...MOT...LOC 0038Z 266DEG 43KT 4811 9720 4787 9710 4756 9723
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
LynchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:02 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 8, 7:02 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
702 PM CDT Mon Jul 8 2019
.UPDATE...
Issued at 610 PM CDT Mon Jul 8 2019
Adjustments made to account for current thunderstorm
coverage/timing, which is in line (generally) with HREF and
consensus of CAMs as broken thunderstorm clusters (some showing
linear properties on smaller scale) are beginning to expand and
shift east/southeast. Environment is still highlighted by very
moist/buoyant air mass with borderline shear values ("best" shear
in our west). Severe threat associated with clusters will
continue mainly wind within organized segments (isolated hail
threat) and with instability axis ahead of these clusters
extending further south and east decision was made after
coordination to expand watch in ND and into far northwest MN.
&&
.SHORT TERM...(This evening through Tuesday)
Issued at 250 PM CDT Mon Jul 8 2019
The Mesoscale discussion issued at 205pm covers the severe threat
over the next several hours.
Regarding the excessive rainfall threat...will issue a flash flood
watch for the Devils Lake basin. Storm movement is parallel to
the boundary so will have training of storms. Rainfall rates will
be intense given the high PWAT environment. The boundary is
expected to remain stationary for several hours until the cold
pool becomes sufficiently strong to lead to more forward
propagation of the convection (thus decreasing the flash flood
threat). Limited the flash flood watch to the Devils Lake basin in
effect until 9pm.
Upper low propagates into central North Dakota by Tuesday
afternoon. Anticipate several rounds of thunderstorms through
Tuesday night. Will need to monitor areas for excessive rainfall
given prolonged period of rainfall potential. Also, cold core
tornado setup (along with marginal hail/wind) possible Tuesday
afternoon where narrow axis of instability sets up.
.LONG TERM...(Tuesday night through Monday)
Issued at 250 PM CDT Mon Jul 8 2019
Showers and storms will diminish during the day on Wednesday in
wake of departing surface system...and high pressure builds over
the region. Return flow on Thursday and Friday will bring
increased warmth and moisture. A weak trof will provide enough low
level convergence to trigger convection again on Friday.
Expect some unsettled weather to return over the weekend...with near
normal temperatures...to end the period.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 701 PM CDT Mon Jul 8 2019
Thunderstorm complex organizing in eastern ND and isolated to
scattered activity ahead of this will spread east and southeast
through the evening and overnight. Should see a period of
potential severe wind gusts through mid evening before activity
weakens. Scattered activity then lingers overnight before
reorganizing during the day Tuesday and increasing in coverage
once again. Strong winds gusts with severe storms can't be ruled
out at terminals (gusts 50kt or higher) through mid evening with
at least isolated hail threats. MVFR CIGS and IFR VIS possible
with most intense thunderstorm activity.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flash Flood Watch until 9 PM CDT this evening for NDZ006>008-
014>016-024-026-054.
MN...None.
&&
UPDATE...DJR
SHORT TERM...TG/Lee
LONG TERM...Hopkins
AVIATION...DJRHazardous weather outlook, Jul 8, 10:35 AM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1035 AM CDT Mon Jul 8 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091200- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 1035 AM CDT Mon Jul 8 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated thunderstorms possible over northeastern North Dakota and northwest Minnesota during the late morning and early afternoon period. These storms will remain weaker but could produce lightning and brief heavy rainfall. Stronger thunderstorms are expected to develop during the mid to late afternoon over north central North Dakota between Devils Lake and Minot. These initial scattered storms will bring a threat of hail greater than 2 inches, wind gusts up to 70 mph, and possibly a tornado. By the evening hours, these storms will form into a line and move east and southeast into much of eastern North Dakota and northwest Minnesota. As the storms transition into a line, the main threats will be hail around 1 inch, wind gusts to 70 mph, and excessive rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Showers and thunderstorms are expected Tuesday, ending Wednesday. Locally heavy rainfall the main threat. There is also a risk for isolated severe storms Tuesday afternoon with hail, wind, and a tornado potential threats. Periodic thunderstorm chances exist through the late week as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Jul 8, 6:15 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
615 PM CDT Mon Jul 8 2019
NDZ024-026>029-090015-
Griggs ND-Nelson ND-Eddy ND-Steele ND-Grand Forks ND-
615 PM CDT Mon Jul 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRAND FORKS...
NELSON...NORTHERN GRIGGS...NORTHWESTERN STEELE AND EASTERN EDDY
COUNTIES UNTIL 715 PM CDT...
At 615 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tolna to near Red Willow Lake to near
Glenfield. Movement was east at 45 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Larimore, Cooperstown, Northwood, Golden Lake, Finley, McVille and
Aneta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and northeastern North Dakota.
LAT...LON 4785 9853 4788 9852 4810 9774 4780 9751
4749 9767 4738 9850 4759 9850 4759 9854
4761 9853 4785 9865
TIME...MOT...LOC 2315Z 254DEG 39KT 4781 9850 4764 9842 4745 9851
LynchLocal storm report, Jul 8, 6:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
637 PM CDT MON JUL 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG PEKIN 47.79N 98.33W
07/08/2019 NELSON ND LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED CARS BEING BLOWN OFF ROADWAY
NEAR PEKIN ON HIGHWAY 15.
&&
KNUTSVIGLocal storm report, Jul 8, 6:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
642 PM CDT MON JUL 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST CAVALIER 48.80N 97.62W
07/08/2019 M61 MPH PEMBINA ND AWOS
GUST TO 61 MPH.
&&
HOPKINSLocal storm report, Jul 8, 6:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
645 PM CDT MON JUL 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST 2 NE PEKIN 47.81N 98.30W
07/08/2019 M75 MPH Nelson ND MESONET
WIND GUSTS TO 75 MPH. NORTH DAKOTA AGRICULTURAL WEATHER
NETWORK.
&&
HOPKINSLocal storm report, Jul 8, 6:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
651 PM CDT MON JUL 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 7 W COOPERSTOWN 47.44N 98.27W
07/08/2019 M60 MPH Griggs ND TRAINED SPOTTER
&&
HOPKINSLocal storm report, Jul 8, 6:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
657 PM CDT MON JUL 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 5 NE MCVILLE 47.82N 98.10W
07/08/2019 M78 MPH Nelson ND PUBLIC
MEASURED BY HOME WEATHER STATION.
&&
KNUTSVIGThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:24 PM CDT | Special Weather Statement | FGF | Barnes, Steele, Traill | 66 min |
| Jul 8, 7:51 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Steele, Traill | 54 min |
| Jul 8, 8:07 PM CDT | Special Weather Statement | FGF | Cass | 38 min |
| Jul 8, 8:43 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 62 min |
| Jul 8, 9:43 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 62 min |
| Jul 8, 10:01 PM CDT | Areal Flood Advisory | FGF | Cass | 3 hr |
| Jul 8, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 63 min |
| Jul 8, 11:05 PM CDT | Flash Flood Warning | FGF | Cass | 5 hr |
| Jul 9, 9:37 AM CDT | River Flood Warning | FGF | Cass | 10 days |
| Jul 9, 2:59 PM CDT | River Flood Warning | FGF | Cass | 8 days |
| Jul 9, 2:59 PM CDT | River Flood Warning | FGF | Cass, Ransom | 11 hr |
| Jul 9, 2:59 PM CDT | River Flood Warning | FGF | Cass | 6 days |
| Jul 9, 5:15 PM CDT | Tornado Warning | FGF | Cass, Richland | 30 min |
| Jul 9, 5:25 PM CDT | Tornado Warning | FGF | Richland | 50 min |
| Jul 9, 5:44 PM CDT | Tornado Warning | FGF | Cass, Richland | 46 min |
| Jul 9, 5:46 PM CDT | Tornado Warning | FGF | Richland | 44 min |
| Jul 9, 6:49 PM CDT | Areal Flood Advisory | FGF | Cass | 2 hr |
| Jul 8, 7:11 PM CDT | Areal Flood Advisory | FGF | Kittson | 4 hr |
| Jul 8, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Pennington, Polk, Red Lake | 46 min |
| Jul 8, 9:35 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Polk | 55 min |
| Jul 8, 9:59 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 46 min |
| Jul 8, 10:25 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 50 min |
| Jul 8, 10:36 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 54 min |
| Jul 8, 11:15 PM CDT | Special Weather Statement | FGF | Beltrami | 45 min |
| Jul 8, 11:27 PM CDT | Special Weather Statement | FGF | Hubbard | 63 min |
| Jul 8, 11:43 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Grant, Otter Tail, Wadena, Wilkin | 62 min |
| Jul 8, 11:53 PM CDT | Areal Flood Advisory | FGF | Becker, Clay | 4 hr |
| Jul 9, 12:44 AM CDT | Special Weather Statement | FGF | Douglas, Grant, Hubbard, Wadena | 31 min |
| Jul 9, 1:14 AM CDT | Special Weather Statement | FGF | Hubbard, Wadena | 16 min |
| Jul 9, 9:37 AM CDT | River Flood Warning | FGF | Clay | 8 days |
| Jul 9, 5:22 PM CDT | Special Weather Statement | FGF | Clay | 23 min |
| Jul 9, 6:12 PM CDT | Tornado Warning | FGF | Otter Tail, Wilkin | 48 min |
| Jul 9, 6:22 PM CDT | Tornado Warning | FGF | Becker, Clay | 23 min |
| Jul 9, 6:45 PM CDT | Tornado Warning | FGF | Becker, Clay | 30 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2019Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.